# SDR AALA20170324005

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 49,465 hours, 24,738 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO DOOR LOWER FORWARD STOP PAD FITTING 5 IS CRACKED.  REMOVED AND REPLACED FITTING IAW AARD 51-00-05-1, AND DRAWINGS CDK2345 AND 5910141.
